# SDR 2004UALA00098

- Difficulty date: February 4, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 29,557 hours, 4,585 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Support Fitting
- Part number: 131W18131202
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L WILL NOT DISARM.  ONE OF THE CASTINGS THAT LIFT THE SLIDE GIRT BAR WHEN ACTUATED BY THE DOOR ARM/DISARM LEVER, WAS FOUND BROKEN, PREVENTING THE SLIDE GIRT BAR FROM BEING LIFTED FREE OF THE FLOOR GIRT FITTING.  THE FITTING WAS REPLACED AND THE GIRT BAR OPERATION WAS CHECKED.  UAL HAS AN AMM MAINTENANCE TIP TO ADVISE TO CHECK FOR THIS CONDITION SHOULD THE DOOR BE HARD TO DISARM.
